# SDR DALA2022030701434

- Difficulty date: March 6, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,946 hours, 19,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 LH CABIN SEAT TRACK LBL88.50 AT STA1417-1439 FOUND CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED THE DAMAGED SEAT TRACK AS PER B767-300 SRM51-40 (2145615)
